Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.12530/34723
Title: Concomitant Medications and Risk of Chemotherapy-Induced Peripheral Neuropathy.
Authors: 
Keywords: 
Issue Date: 23-Nov-2018
Citation: Oncologist. 2019 Aug;24(8):e784-e792. DOI: 10.1634/theoncologist.2018-0418. Epub 2018 Nov 23.
Abstract: Peripheral neuropathy is the dose-limiting toxicity of many oncology drugs, including paclitaxel. There is large interindividual variability in the neuropathy, and several risk factors have been proposed; however, many have not been replicated. Here we present a comprehensive study aimed at identifying treatment and physiopathology-related paclitaxel-induced neuropathy risk factors in a large cohort of well-characterized patients.
PMID: 30470691
URI: https://hdl.handle.net/20.500.12530/34723
Appears in Collections:Fundaciones e Institutos de Investigación > IIS H. U. La Paz > Artículos
Hospitales > H. U. Infanta Sofía > Artículos
Fundaciones e Institutos de Investigación > IIS H. U. Ramón y Cajal > Artículos
Hospitales > H. U. La Paz > Artículos

Files in This Item:
File Description SizeFormat 
30470691.pdf569.93 kBAdobe PDFThumbnail
View/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.